# SDR AALA20160516015

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 21,830 hours, 8,399 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26123121
- Part serial: B10053
- Condition: Faulty
- Location: Mlg
- Part time: 11,623 hours, 4,531 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GNDED.  DURING POST LANDING MX WALK AROUND THE NR 3 & 4 WHEEL FUSIBLE PLUGS BLEW.  A FIRE WAS ALSO REPORT WHICH WAS EXTINGUISHED.  POST EVENT INSPECTION FOUND LARGE AMOUNTS OF METAL SHAVINGS ON THE NR 3 & 4 BRAKE ASSEMBLIES.  R & R NR 3 & 4 BRAKE ASSEMBLIES IAW AMM 32-41-41.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160518007.
